# SDR DALA2024070206705

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 73,807 hours, 24,709 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 5801 INTERMITTENT R AFT ENTRY DOOR MESSAGE DURING TAXI. CLEARED VERY QUICKLY AFTER APPEARING. OCCURRED TWICE DURING TAXI. CORRECTIVE ACTION: CLEANED AND ADJUSTED SENSOR S10093 PER B757 AMM 52-71. TESTS OK.
